# SDR CALA2016071100416

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 40,425 hours, 13,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ECS BAY CHORD DAMAGED AT LATCH POINT FOR PNEUMATIC ACCESS PANEL. PERMANENT REPAIR ACCOMPLISHED PER EC/RA 5713-01030.
